# SDR DALA2023102608824

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOW; HOLE #12 CORROSION ON FITTING BTW 3 TO 5 O CLOCK POSITION AND SCRATCHES ON SKIN, HOLE #13 CORROSION ON SKIN AND FITTING BTW 1 TO 4 O CLOCK POSITION AND GOUGES ON FITTING BTW 2 TO 4 O CLOCK POSITION, HOLE #14 CORROSION ON SKIN BTW 9 TO 10 O CLOCK POSITION, HOLE #17 CORROSION ON SKIN AND FITTING BTW 3 TO 6 O CLOCK POSITION AND HOLE #18 CORROSION ON SKIN AND FITTING BTW 5 TO 7 O CLOCK POSITION IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00169: [A.D.//A.A]RH ENG DRAG FTG CLAMP-UP HOLES #12,#14 AND #18 WERE REPAIRED PER CARD 5720-01100-05B AND HOLES #13 AND #17 WERE REPAIRED PER PRI 612736-14 REV. 1 AND ERA 612736-14AD REV.ORIGINAL SECTION I PERMANENT REPAIR, AND NEW FASTENERS 11 TO 18 WERE INSTALLED PER PRI 612736-14 REV. 1 AND ERA 612736-14AD REV.ORIGINAL SECTION I PERMANENT REPAIR.
